MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PATIENT TRACKER 9734887XOM NON-INVASIVE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC PATIENT TRACKER 9734887XOM NON-INVASIVE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9734887XOM
Medical Device Problem Codes Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9736226, version: 2.1.0 g2: foreign country - germany h2/h6: the software analysis was complete.There was insufficient information to determine whether a software anomaly contributed to the cause of the issue.Codes b01, c19, and d15 apply *this was initially reported on time in the related report as a concomitant product.This report is separating the instrument to be reported with the correct 510(k) number.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used during a functional endoscopic sinus surgery (fess) procedure.It was reported that the registration was on the wrong side.The health care professional (hcp) did the registration 3 times.First, the dots of the trace pattern were shown on the left side of the 3-d model.Second, the manufacturer representative (rep) turned on patient reference frame and they had an inaccuracy of 4.4 mm.Third, the registration appeared again on the wrong side of the head on a 3-d model.The hcp traced up and down and left to right and the system showed the dots on the front of the forehead where they were supposed to be.The inaccuracy was still at 1.7 mm.Verifying the registration on specific landmarks of the patient and they were still off by at least 5 mm.The site continued the procedure without navigation.There was no delay to the case.No reported impact to the patient.

Brand Name
PATIENT TRACKER 9734887XOM NON-INVASIVE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
200 medtronic drive
lafayette 80026
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
200 medtronic drive
lafayette 80026
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22490263
Report Number1723170-2025-02687
Device Sequence Number8668752
Product Code HAW
UDI-Device Identifier00643169488120
UDI-Public(01)00643169488120(17)261018(10)231019F
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734887XOM
Device Catalogue Number9734887XOM
Device Lot Number231019F
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date07/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale